# SDR GTIA2022060936478

- Difficulty date: June 7, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N679NK
- Make and model: Airbus A321-231
- Aircraft serial: 7852
- Aircraft time: 14,875 hours, 6,400 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT DIRTY SOCK SMELL IN THE CABIN DURING APPROACH-PERFORMED TROUBLESHOOTING PER TSM 05-50-00-810-831-A. OPERATED PACKS, ENGINES & APU, NO LEAKS NOTED. NO FUME OR DIRTY SOCK SMELL NOTED. A/C OK FOR CONTINUE OPERATION.
